# SDR AALA2020051439002

- Difficulty date: May 12, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 67,520 hours, 26,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Pin
- Part number: D5211067220000
- Condition: Missing
- Location: R2 Door
- Component: Damper, Ratier
- Component part number: FE240004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT. R-2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ACTIVATED DURING REARMING DUE TO MISSING SHEAR PIN, REMNANTS OF SHEAR PIN DIFFICULT TO REMOVE. REPLACED R-2 DOOR DAMPER AND EMERGENCY CYLINDER ASSEMBLY AMM PER 52-13-14.
